# SDR A6WA200940605

- Difficulty date: September 16, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 6003106819
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FLOORBEAM FITTING FS 461, RBL 9.00 OTBD.  FLOORBEAM FITTING AT FS 461.00, RBL 9.00 OTBD REPLACED IAW SRM 51-42-21.  (K)
